# SDR SWIA200718320

- Difficulty date: June 6, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 15,650 hours, 12,067 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX O2 MASKS DEPLOYED AT ROW 10C & D.  RESTOWED OXYGEN MASKS AT ROW 10C AND D.
